It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cheryl on September 29, 2000 at 00:26:50:

Thanks Grandma Peg for the information on Vit. C and E before A! Graham was experiencing sleeplessness, itching/burning puffy eyes and doing alot of side gazing (moving his head from right to left) and was highly excitable and got frustrated easily. I know we had changed some nutrients/supplements and I had started him on the Vit. A. I took him off the vitamin A today to see if there was a difference. He did not have any eye symptoms and no side gazing. He went to sleep at normal time tonight and stayed asleep. He also seemed to be in a calmer, happier demeanor. Yet, when he was taking Vit. A he seemed to be more vocal and exploring him mouth (he is non-verbal and has some movement difference problems with his body). I cant help but believe it is making a deep positive impact but I get alittle unsettled that these other symptoms are surfacing or resurfacing. I had read some past info on your board about a parent inquiring as to anyone experiencing their child having burning/itching eyes while on Vit. A and it got me concerned enough to try taking him off it. He is 13 and was on the normal RDA of 5000 IU split into morning/evening 2500 dose. Have you had anyone else have experiences such as this or any advise?? Thanks again, Cheryl

Follow Ups
  • Re: Vitamin A Perhaps it's also a reaction to Vit. A- Grandma Peg 13:39:03 10/01/00 (0)

All times are GMT -7. The time now is 04:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!